# SDR TSAA9557206

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fss 422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND INTERGRANULAR CORROSION NEAR NR 5 L/E SLAT ACTUATOR ATTACH FITTING (FRONT SPAR) APPROXIMATELY FSS-422.  REPAIRED PER ECO 2659.  AIRCRAFT RETURNED TO SERVICE.  (X)
